MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON DICKINSON NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405180
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that bd unknown product leaked.It was reported by customer that they have two more incidents on a list of leaking.Rcc received a complaint via email.I do have 2 more incidents on a list of leaking dates/lot #.However, i didn't know of the time limit to keep the complaint open.I will contact you again if the provider agrees to reopening the case.
 
Additional Manufacturer Narrative
Follow up mdr for additional information.See b tab.Correction: see d tab.Manufacturing location: bd caribe.510k: k210978.Annex f code updated.
 
Event or Problem Description
Additional information 1.As mentioned, there are two more incidents related to leakage.Could you please provide the exact dates of these events in the mm-dd-yyyy format? (b)(6) 2025.2.Please share the material & lot number associated with reported issue lot # is the same for both dates.Came from the same box.4267390.Sku# 405180.Bd 25g x 3.5" quincke spinal needles.3.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm/injury.Complication/negative outcome is that the with the leaking hub area, the provider feels that the full dosage of the medication did not reach the intended area.The provider does readjust the syringe/needle connection to verify full contact is in tact.(b)(6) 2025 patient was a cervical median branch block.(b)(6) 2025 patient was a lumbar median branch block.4.Any physical sample available for investigation? if yes, please provide the address of the facility for us to ship the return label? no physical sample is available as used/dirty needles are placed in the sharps bucket after the procedure.5.How many patients were affected by the reported leaks? 2.6.Are individual event dates available for each of the reported occurrences? if yes, please provide the dates.(b)(6) 2025.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22717097
Report Number2243072-2025-00946
Device Sequence Number15745513
Product Code BSP
UDI-Device Identifier00382904051808
UDI-Public(01)00382904051808(17)290831(10)4257390
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405180
Device Lot Number4257390
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by ManufacturerNot provided
09/03/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/11/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown